# SDR 99T64R001

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Corroded
- Location: R2 Door
- Part time: 61,377 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRIKE PLATE BULGING AROUND RIVETS AFT GALLEY DOOR R2.  REMOVED CORROSION, FABRICATED DOUBLERS AND INSTALLED PER EO DRAWING NR 98-019 ON 8110-3 DATED 10/09/98 UNDER WO NR 1309.  (M)
